Side effects of the Estrogen Patch?
2 Replies
Mega - December 15

Hi. My dr just bumped me up to 150 mgs of Clomid & b/c my lining tends to be a little thinner than it should on it he also prescribed the Estrogen Patch. I guess I'll be wearing 4 of those patches at one time--that sounds like Estrogen overload to me. Anyway, I was just curious about any s/e anyone had with the patch? Just so I could forewarn my DH, maybe suggest he get a hotel room for the week. LOL! It just sounds like PMS multiplied by 10 zillion. TIA!


isa - December 15

Mega I too had probems with clomid causing thinning of my lining both months I was on it (100mg first month, then he dropped to 50mg the 2nd and since it still happened he wasn't going to give me clomid anymore-I'm also on injections.) Both months he put me on estrace (pill form of estrogen) on day 10. I was on 2mg 2x/day 1st month and 1mg 1x/day the second month I think it was. In a day it brought my lining way up to great numbers (ultrasounds confirmed it) (if it hadnt improved the 2nd month the nurse said they would have cancel my cycle-iui) but things were good. What I noticed was major sore boobs and porn star nipples after taking them for about 2-3 days. I was only on them for 10 days and once I stopped them my sore boobs and porn star nipples went away also. I do not remember any mood swings other than just feeling like crying more. I wasnt too angry or moody/grumpy. Good luck and baby dust


Mega - December 15

Thanks Isa. That doesn't sound too bad at all, & I'm sure my DH wouldn't mind the porn star nipples at all! LOL!



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?